# SDR AU000998

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Terminal
- Condition: Loose
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GENERATOR PHASE TERMINAL LOOSE. DURING TROUBLE SHOOTING FAULTS WERE ALSO FOUND IN THE BUS TRANSFER SYSTEM.
